my doctor took me off zanax because i didnt like the way it made me feel, when i didnt take it i felt more panicked! So she put me on hydoxzine 50mg as a replacement,when i took it in the morning i felt fine,but then i took it right before bedtime because i was feeling anxious again. I woke up every hour on the hour threw the night and i also been having nightmares with it! I'm afraid to go back to the zanax,Can i take the atarax during the day, and maybe a half of zanax at night, so that i can sleep without waking up and without nightmares? I,m dreaming about having panic attacks, someone please help!!!
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After 15 days I still don't feel right? How long does this take? Xanax is an awful medication. So addicting. Withdrawl is a nightmare.
2 answers • 17 Dec 2011
I have been having mild anxiety/panic on and off for the last month and a half and was only taking st. johns wort but it did not really help and had ...
5 answers • 7 Nov 2012
... taking Xanax since it came out..on the same dose as when I started..and no longer does much... took nefazodone for a long time..it helped me a ...
1 answer • 5 Jul 2013